# SDR FDEA201407151783

- Difficulty date: July 15, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB0029U510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE, OTBD TENSION STRAP FOUND CRACK AS MARKED.  TENSION STRAP REMOVED AND REPLACED WITH NEW TENSION STRAP AS PER SRM 51-33-01 REVISION 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122
